Two-parameter differential calculus on the h-exterior plane


ÇELİK S. , ÇELİK S.

MODERN PHYSICS LETTERS A, vol.13, no.5, pp.413-418, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 5
  • Publication Date: 1998
  • Doi Number: 10.1142/s0217732398000462
  • Title of Journal : MODERN PHYSICS LETTERS A
  • Page Numbers: pp.413-418

Abstract

We construct a two-parameter covariant differential calculus on the quantum h-exterior plane. We also give a deformation of the two-dimensional fermionic phase space.